# SDR ASAA2014102109519

- Difficulty date: October 21, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,335 hours, 9,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727a-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL IS CORRODED AT FASTENER HOLES, BS 727A - 787. ACFT GROUNDED.  R & R THE TRANSITION PANEL IAW SRM 53-00-53-2R-5.
